Research ArticleOpen accessq-Deformed Statistics from Position-Dependent Mass Schrödinger EquationaJesus Morales Rivas, Jose Juan Peña Gil, J. García RaveloJournal of Mathematics and Statistics, Vol. 19, Issue 1 · 15 Sep 2023 · 5,191 accessesView PDFCite
Author
1 article in our journalsJesus Morales Rivas
Departamento de Ciencias Básicas, Universidad Autónoma Metropolitana-Azc, Sn Pablo, 420, 02128, CdMx, MexicoArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.